# SDR DALA13036023138

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FR 66+5  AND 67+16, .  REPLACED FLOOR SUPPORT IAW SRM A319 51-72-11 AND DWG D53472780.
